# SDR ASAA2025101661633

- Difficulty date: October 16, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 54,338 hours, 16,475 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR CAME DOWN WHEN POSITIONING GEAR TO OFF AFTER TAKE OFF. RAN QRH. NOSE GEAR RETRACTED NORMALLY WHEN BROUGHT TO THE UP POSITION. DID NOT FALL AGAIN WHEN PUT TO OFF WHILE PUTTING GEAR DOWN. GEAR CAME DOWN NORMALLY ON LANDING. GROUNDED - YES. C/W FIM TASK 32-30 TASK 809 AND AMM 32-33-00, NOSE LANDING GEAR EXTENDS AND RETRACTS NORMALLY. NOSE GEAR DOES NOT EXTEND WHEN RETRACTED THEN HANDLE PLACED IN OFF POSITION. OVER SHOOTING OFF POSITION BY ONE GEAR HANDLE WIDTH WILL CAUSE DEFECT NOTED. DETERMINED TO BE PILOT ERROR. NO HISTORY PAST 30 DAYS. ALL GROUND VERIFICATION TEST COMPLETED SUCCESSFULLY.
